# SDR DALA2025033002337

- Difficulty date: March 29, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,649 hours, 43,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3225, OVHD EMERGENCY LIGHT INOP AT ROW 28 ON SVC CK. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT PER A320 AMM 33-51, OPS CHECK GOOD. (LP 7206974)
